Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 2 (1947), 202-218
DOI: https://doi.org/10.1090/S0025-5718-47-99600-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandre Gossart, Table des Carrés de 1 à 100 Millions . . . Paris, 1865, 86 p. There are also copies of this book with the title beginning Table des Carrés de un à cent Millions.
  • [2] These errata are given by J. C. P. Miller, in BAASMTC, Mathematical Tables, v. 9, Table of Powers. Cambridge 1940, p. xii.
  • 1. Horwart, Questions d'Arithmologie, Namur, Wesmael, 1940, p. 125.
  • 2. Herbiet-Horwart, Traité d'Arithmétique, Namur, Wesmael, 1933, p. 193-194.
  • 3. Schons, Traité d'Arithmétique, Namur, La Procure, 1938, p. 225.
  • [1] J. W. L. Glaisher, ``An enumeration of prime-pairs,'' Mess. Math., v. 8, p. 28-33, 1878. See also BAAS, Report, 1878, p. 470-471.
  • [2] C. S. Sutton, ``An investigation of the average distribution of twin prime numbers,'' Jn. Math. Physics, v. 16, 1937, p. 1-42.
  • [1] A. J. C. Cunningham, Binomial Factorisations, v. 1. London, 1923, p. 23-33; v. 4, London, 1923, p. 19-37.
  • [2] S. Hoppenot, Table des Solutions de la Congruence $ {X^4} \equiv - 1(\bmod N)$ pour $ 100000 < N < 200000$, (Librairie du Sphinx). Brussels, 1935, 18 p.
  • [3] A. Gloden, Table des solutions de la congruence 𝑋⁴+1≡0\pmod𝑝 pour 2.10⁵<𝑝<3.10⁵, Mathematica, Timişoara 21 (1945), 45–65 (French). MR 0013385
  • [1] A. J. C. Cunningham, Binomial Factorisations, v. 1. London, 1923, p. 113-119. See also p. 139 for 38 cases of $ {y^4} + 1$ with $ y > 1000$. Erratum: $ y = 2518$, for 461801, read 4681801.
  • [1] NBSMTP, Tables of Sine, Cosine and Exponential Integrals, 2 v., 1940. BAASMTC, Mathematical Tables, v. 1, Circular & Hyperbolic Functions, Exponential & Sine & Cosine Integrals . . ., second ed., 1946.
  • [2] Takeo Akahira, Tables of $ {e^{ - x}}/x$ and $ \int_x^\infty {{e^{ - u}}du/u} $ from $ x = 20$ to $ x = 50$, Institute of Phys. and Chem. Research, Sci. Papers, Tokyo, Table no. 3, 1929.
  • [1] P. L. Chebyshev, Akad. N., Leningrad, Mémoires, s. 7, v. 1, 1859, p. 1-24; and Oeuvres, St. Petersburg, v. 1, 1899, p. 473-498.
  • [2] (a) Charles Jordan, London Math. Soc., Proc., s. 2, v. 20, 1922, p. 322-325. The tables I-V are for $ {q_\upsilon }(n,r)$, and table VI for $ {S_\upsilon }(n),\upsilon = 1(1)5,n = 2(1)20,r = 0(1)11$. (b) T. Okaya [Methods of calculation, probability and statistics] (in Japanese), 1940.
  • [1] Hendrik W. Bode, Network Analysis and Feedback Amplifier Design, New York, 1945, chapters 14-15.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99600-2
Article copyright: © Copyright 1947 American Mathematical Society